Hiroshima Mathematical Journal

On stable homotopy types of stunted lens spaces

Teiichi Kobayashi and Masahiro Sugawara

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 1, Number 2 (1971), 287-304.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137976

Digital Object Identifier
doi:10.32917/hmj/1206137976

Mathematical Reviews number (MathSciNet)
MR0312505

Zentralblatt MATH identifier
0261.55005

Subjects
Primary: 57A65
Secondary: 55E10

Citation

Kobayashi, Teiichi; Sugawara, Masahiro. On stable homotopy types of stunted lens spaces. Hiroshima Math. J. 1 (1971), no. 2, 287--304. doi:10.32917/hmj/1206137976. https://projecteuclid.org/euclid.hmj/1206137976


Export citation

References

  • [1] J. F. Adams: Vector fields on spheres, Ann. of Math., 75 (1962), 603-632.
  • [2] J. F. Adams: Vector fields on spheres, On the groupsJ(X), I-III, Topology 2 (1963), 181-195, 3 (1965), 137-171, 193-222.
  • [3] J. F. Adams: Vector fields on spheres, and G. Walker: ComplexStiefel manifolds, Proc. Camb. Phil. Soc, 61 (1965), 81-103.
  • [4] M. F. Atiyah: Thorn complexes, Proc. London Math. Soc. (3), 11 (1961), 291-310.
  • [5] R. Bott: Qelques remarques sur les theorernes de periodicite, Bull. Soc. Math. France, 87 (1959), 293-310.
  • [6] T. Kambe, H. Matsunaga and H. Toda: A note on stunted lens space, J. Math. Kyoto Univ., 5 (1966), 143-149.
  • [7] T. Kawaguchi and M. Sugawara: K- and KO-rings of the lens space Ln(p2) for odd prime p, Hiroshima Math. J.1 (1971), 273-286.
  • [8] T. Kobayashi: Non-immersion theorems for lens spaces, II, J. Sci. Hiroshima Univ., Ser. A-I, 32 (1968), 285-292.
  • [9] T. Kobayashi: Non-immersion theorems for lens spaces, On the odd ordernon-singular immersions of real protective spaces,ibid., 33 (1969), 197-207.
  • [10] T. Kobayashi: Non-immersion theorems for lens spaces, and M. Sugawara: K-rings of lens spaces Ln (4), Hiroshima Math. J., 1 (1971), 253-271.

See also

  • Part II: Teiichi Kobayashi, Masahiro Sugawara. On stable homotopy types of stunted lens spaces. II. Hiroshima Math. J., Volume 7, Number 3, (1977), 689--705.